# SDR CALA9901501

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16892
- Make and model: Doug DC-9-82
- Aircraft serial: 49391
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD BAGGAGE BIN DOOR JAMB PAN CORRODED AT STA 370-427.  THE CORRODED PAN SECTION WAS REMOVED AND A NEW SECTION WAS SPLICED IN IAW SRM 53-05, FIGURE 44.
